MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. 1.5 TO 1 DERMACARRIER; EXPANDER, SURGICAL, SKIN GRAFT
Catalog Number 00219501200
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Visual inspection determined there is no seal on the right end of the package.The rest of the package is sealed.There is no sign of glue present on the right end of the seal.The dermacarrier was missing from the package.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to manufacturing issue.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign : japan.
 
Event or Problem Description
It was reported that during incoming inspection, there was no product in the sterile package.There was no patient involvement.During device evaluation, it was discovered that the visual inspection determined there is no seal on the right end of the package.Due diligence is complete, there is no additional information available.

Brand Name
1.5 TO 1 DERMACARRIER
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22685664
Report Number0001526350-2025-01037
Device Sequence Number8937352
Product Code FZW
UDI-Device Identifier00889024378773
UDI-Public(01)00889024378773(17)291205(10)79956813
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00219501200
Device Lot Number79956813
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown